# SDR SWAA2021081205449

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 55,561 hours, 32,076 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

ANOTHER AIRCRAFT REPORTED 6 FOOT FLAME OUT OF THE REAROF ENG #2 UPON TAKEOFF ROLL.  INSPECTED ENGINE PER AMM 71-00-00; NO DEFECTS NOTED ALSO NO ENGINE EXCEEDANCE WERE NOTED ON BITE TEST AND NO ABNORMAL ENGINE PARAMETERS WERE NOTED BY FLT CREW.
